# SDR AUS20011368

- Difficulty date: December 19, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 2760 · Drag Control System
- Part: Hose
- Part number: SA767A0006134
- Condition: Ruptured
- Location: Drag Control Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AUS) AIRBRAKE ACTUATOR RETRACTION HOSE RUPTURED. LOSS OF GREEN SYSTEMHYDRAULIC FLUID.
